Repositorio de producción científica de la Universidad de Sevilla

Random attractors for stochastic 2D-Navier-Stokes equations in some unbounded domains

 

Advanced Search
 
Opened Access Random attractors for stochastic 2D-Navier-Stokes equations in some unbounded domains
Cites

Show item statistics
Icon
Export to
Author: Brzezniak, Zdzislaw
Caraballo Garrido, Tomás
Langa Rosado, José Antonio
Li, Yuhong
Lukaszewicz, Grzegorz
Real Anguas, José
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2013
Published in: Journal of Differential Equations, 255(11), 3897-3919
Document type: Article
Abstract: We show that the stochastic flow generated by the 2-dimensional Stochastic Navier-Stokes equations with rough noise on a Poincar´e-like domain has a unique random attractor. One of the technical problems associated with the rough noise is overcomed by the use of the corresponding Cameron-Martin (or reproducing kernel Hilbert) space. Our results complement the result by Brze´zniak and Li who showed that the corresponding flow is asymptotically compact and also generalize Caraballo et al. who proved existence of a unique attractor for the time-dependent deterministic Navier-Stokes equations.
Size: 207.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/23707

DOI: http://dx.doi.org/10.1016/j.jde.2013.07.043

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)